Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39603

A Rainbow of Red

Stoper54

117 views

Day 66

I have two marks on my back but they are already fading; clear face.

I’ve decided that my red skin is not always a bright red but seems to change color throughout the day; it varies from pink to maroon, to flushed red. If it wasn’t because of the Accutane I’d think it was pretty cool. I’ve also noticed that my hands are more red than they should be. I’m guessing this is a result of my skin thinning.

Side effects: Slightly chapped lips and sunburnt skin.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×